# SDR CALA2010111500537

- Difficulty date: November 13, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 38,819 hours, 11,025 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Condition: Overheated
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY OVEN AT STA 413 OVERHEATS SCORCHING FOOD SMOKE FROM THE SCORCHED FOOD SET OFF "LAV SMOKE" ALARMS RESULTING IN AN EICAS MSG "LAV SMOKE".  AFT GALLEY OVEN DEPOSITS IN BOTTOM OF OVEN CLEANED OUT.  C/B PULLED AND COLLARED.  ITEM DEFERRED PER MEL.
